Open Access
January, 1989 The Lattice Property of Uniform Amarts
Klaus D. Schmidt
Ann. Probab. 17(1): 372-378 (January, 1989). DOI: 10.1214/aop/1176991516


In this note it is shown that the $L^1$-bounded uniform amarts in $l^1$ form a vector lattice. This extends a result of Austin, Edgar and Ionescu Tulcea on real-valued $L^1$-bounded amarts and parallels a result of Ghoussoub on $L^1$-bounded order amarts.


Download Citation

Klaus D. Schmidt. "The Lattice Property of Uniform Amarts." Ann. Probab. 17 (1) 372 - 378, January, 1989.


Published: January, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0684.60033
MathSciNet: MR972793
Digital Object Identifier: 10.1214/aop/1176991516

Primary: 60G40
Secondary: 60G42 , 60G48

Keywords: Martingales , stability properties , uniform amarts

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 1 • January, 1989
Back to Top